# SDR SWAA2020082710824

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231YF; AFT INBD CORNER DISBONDED.  REPAIRED PASSENGER CABIN FLOORBOARD 231YF I/B CORNER DISBOND IAW SRM 53-00-50-2R-10 REV 71 AND SRM 53-00-50-2R-0 REV 71. TAP TEST GOOD.
